# SDR SWAA2023012786237

- Difficulty date: December 29, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT STRAP AT AFT CARGO BAY BS787+9 RBL20.<[01] EVALUATED CORROSION ON SUPPORT STRAP BS 787+9 RBL 20 WL 157; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1 AND THE MEASUREMENT TABLE.;[03] REMOVED DAMAGED ACB SUPPORT STRAP BS787+7 TO BS787+14; RBL20; WL156 PER SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW ACB SUPPORT STRAP BS787+7 TO BS787+14; RBL20; WL156 PER DWG 146A8340 AND SRM 51-40-05-0G-0. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTIONS STEP 4; OK TO INSTALL GIVEN.;[06] INSTALLED NEW ACB SUPPORT STRAP BS787+7 TO BS787+14; RBL20; WL156 PER DWG 146A8340 AND SRM 51-40-02-0G-0.;[07] VERIFIED CORRECTIVE ACTION #6
